# SDR AALA20170804007

- Difficulty date: August 3, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 64,642 hours, 8,210 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: EEC900007
- Part serial: BX57753
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: B, A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  DURING CRUISE AT FL360 RIGHT ENGINE EGT EXCEEDED LIGHT. ACCOMPLISHED ENGINE LIMIT R CHECK LIST IAW QRH AND OPERATED ENGINE AT IDLE.  ACCOMPLISHED WIRING VISUAL INSPECTION FROM EEC TO THERMOCOUPLES.  NO DAMAGE FOUND.  REMOVED AND REPLACED THE RT ENGINE EEC IAW AMM 73-21-11.  TEST OK.  ALL ENGINES INDICATIONS NORMAL IAW AMM 71-00-00.  OK FOR SERVICE
